MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Catalog Number NVTR-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 12/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 25mm navitor valve was chosen for implantation utilizing a flexnav delivery system.The patient presented with pre-existing right bundle branch block.Length of membranous septum is 4.7mm.There was no calcification extending beneath the aortic annular plane in the interventricular septum.Pre-balloon annular valvuloplasty (bav) was performed.Upon crossing the valve with the flexnav and beginning deployment of valve at a depth of 4mm on both cusps, the patient went into complete heart block.Temporary pacing was applied but the patient's natural rhythm never returned.Immediately post procedure a permanent pacemaker was implanted.The patient was reported to be discharged.
 
Additional Manufacturer Narrative
The device was not returned for analysis.An event of heart block was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on all available information, a cause for the reported event could not be conclusively determined.The reported unexpected medical intervention and surgery are the result of case-specific circumstances.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21203164
Report Number2135147-2025-00366
Device Sequence Number20855548
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)260122(10)8884371
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2026
Device Catalogue NumberNVTR-25
Device Lot Number8884371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLEXNAV DELIVERY SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale